# SDR 07FDEA00342

- Difficulty date: February 6, 2007
- Submitted: February 6, 2007
- Operation: Air carrier
- Aircraft: N529FE
- Make and model: Doug MD-11
- Aircraft serial: 48624
- Aircraft time: 24,609 hours, 3,922 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Hinge
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR HINGE AT FUSELAGE SIDE FOUND WITH CORROSION.  REMOVED AND FOUND OUT OF LIMIT AS   PER SRM   52-10-00 FIG. 14 VOL.I. ORIGINAL THK 0.340" MATERIAL REMOVED 0.020" REMAINING THK 0.320".   HINGE REMOVED AND NEW HINGE INSTALLED AS PER AMM 20-50-02. REPAIR CLASSIFIED   MAJOR AS PER   GMM 6-2-100.
